Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 18, Number 88
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Some direct decompositions of the set of integers
N. G. de Bruijn PDF
Math. Comp. 18 (1964), 537-546
Algebraic equations with span less than $4$
Raphael M. Robinson PDF
Math. Comp. 18 (1964), 547-559
Equidistribution of matrix-power residues modulo one
Joel N. Franklin PDF
Math. Comp. 18 (1964), 560-568
Triangle formulas in the complex plane
Philip J. Davis PDF
Math. Comp. 18 (1964), 569-577
Numerical integration over the $n$-dimensional spherical shell
D. Mustard PDF
Math. Comp. 18 (1964), 578-589
Approximate integration formulas of degree $3$ for simplexes
A. H. Stroud PDF
Math. Comp. 18 (1964), 590-597
Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials
T. S. Shao, T. C. Chen and R. M. Frank PDF
Math. Comp. 18 (1964), 598-616
On the $L_{\infty }$ Walsh arrays for $\Gamma (x)$ and $\textrm {Erfc}(x)$
John R. Rice PDF
Math. Comp. 18 (1964), 617-626
Padé approximation to the solution of the Ricatti equation
Wyman Fair PDF
Math. Comp. 18 (1964), 627-634
Surface harmonic expansions of products of Cartesian coordinates
A. B. Otis and M. P. Barnett PDF
Math. Comp. 18 (1964), 635-643
On a problem in elementary number theory and a combinatorial problem
P. Erdős PDF
Math. Comp. 18 (1964), 644-646
On maximal gaps between successive primes
Daniel Shanks PDF
Math. Comp. 18 (1964), 646-651
Iteration of triangular matrices
Lester J. Senechalle PDF
Math. Comp. 18 (1964), 651-653
On the evaluation of certain determinants
Jean-L. Lavoie PDF
Math. Comp. 18 (1964), 653-659
Conditional least squares polynomial approximation
R. W. Klopfenstein PDF
Math. Comp. 18 (1964), 659-662
Improved asymptotic expansion for the error function with imaginary argument
D. van Z. Wadsworth PDF
Math. Comp. 18 (1964), 662-664
A one-step method for the numerical solution of second order linear ordinary differential equations
J. T. Day PDF
Math. Comp. 18 (1964), 664-668
Minimum ellipsoids
Donald D. Fisher PDF
Math. Comp. 18 (1964), 669-673
A constant in the theory of trigonometric series
R. P. Boas and Virginia C. Klema PDF
Math. Comp. 18 (1964), 674-674
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 675-686
Table Errata
Math. Comp. 18 (1964), 687-688
Math. Comp. 18 (1964), 688-688
Math. Comp. 18 (1964), 689-701